@Article{EAJAM-8-678, author = {}, title = {A Reduced Finite Element Formulation for Space Fractional Partial Differential Equation}, journal = {East Asian Journal on Applied Mathematics}, year = {2018}, volume = {8}, number = {4}, pages = {678--696}, abstract = {

A framework for solving space fractional partial differential equations by reduced finite element methods is proposed. In particular, we construct reduced bases, study their properties and use them in numerical schemes. The stability and convergence of these methods are investigated. Two numerical examples show that such an approach has a high efficiency and a low computational cost.

}, issn = {2079-7370}, doi = {https://doi.org/10.4208/eajam.090418.200618}, url = {http://global-sci.org/intro/article_detail/eajam/12814.html} }